# SDR 96FDEA01627

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630822
- Condition: Corroded
- Location: Bs 243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0747 019, CORROSION (C53-221-01) ON WEB FORWARD SIDE OF FRAME STA 243, RBL 48, WL 211 TO 233.  *S/D*  REPAIRED WEB AT STA 243 FRAME RBL 48 WL 211 TO 233 PER FEDEX SRM 51-40-2.
